# SDR 2008UALA02162

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CENTER SECTION AFT SPAR UPPER CLEVIS FWD AND AFT LUG HAVE EVIDENCE OF CORROSION.  SPOTFACED FWD AND AFT FACES OF THE LUGS TO REMOVE CORROSION TO THE FINAL DIMENSION OF 1.110" ON THE FWD LUG AND 1.126 INCH ON THE AFT LUG.  REAMED FWD LUG TO THE FINAL DIMENSION OF 1.5312 INCH.  ALL WITHIN LIMITS.  REPAIRS ACP'D REF SRM 55-10-10.
